BibTeX record journals/dm/GrannellGP91

download as .bib file

@article{DBLP:journals/dm/GrannellGP91,
  author    = {Mike J. Grannell and
               Terry S. Griggs and
               J. S. Phelan},
  title     = {On infinite Steiner systems},
  journal   = {Discrete Mathematics},
  volume    = {97},
  number    = {1-3},
  pages     = {199--202},
  year      = {1991},
  url       = {https://doi.org/10.1016/0012-365X(91)90435-5},
  doi       = {10.1016/0012-365X(91)90435-5},
  timestamp = {Sun, 28 May 2017 13:25:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/GrannellGP91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics